Some results on fuzzy Banach spaces

  • R. Saadati
  • S. M. VaezpourEmail author


The main aim of this paper is to consider the fuzzy norm, difine the fuzzy Banach spaces, its quotients and prove some theoremes and in particular Open mapping and Closed graph theoremes on these spaces.

AMS Mathematics Subject Classification


Key words and phrases

Fuzzy space fuzzy normed space fuzzy Banach space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Deng Zi-ke,Fuzzy pseudo metric spaces, J. Math. Anal. Appl.86 (1982), 74–95.CrossRefMathSciNetGoogle Scholar
  2. 2.
    Fang, Jin-xuan,On the completion of fuzzy normed spaces, J. Fuzzy Math.9(1) (2002), 139–149.Google Scholar
  3. 3.
    A. George and P. Veeramani,On some results in fuzzy metric spaces, Fuzzy Sets and Systems64 (1994), 395–399.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Gerbiec,Fixed points in fuzzy spaces, Fuzzy Sets and Systems27 (1988), 385–389.CrossRefMathSciNetGoogle Scholar
  5. 5.
    O. Kaleva and S. Seikkala,On fuzzy metric spaces, Fuzzy Sets and Systems12 (1984), 215–229.zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    R. E. Megginson,An introduction to Banach space theory, Springer Verlag, New York, 1998.zbMATHGoogle Scholar
  7. 7.
    W. Rudin,Functional Analysis, McGraw-Hill, New York, 1973.zbMATHGoogle Scholar
  8. 8.
    L. A. Zade,Fuzzy sets, Information and Control98 (1965), 338–353.CrossRefGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2005

Authors and Affiliations

  1. 1.Nour St. AmolIran
  2. 2.Department of MathematicsUniversity of YazdYazdIran

Personalised recommendations